Ok I had an abortion back in the beginning of october, and since then my periods have been very ir-regular. They last for 2 weeks sometimes, and then i'll have a week without it, and then it will come back for another 2 weeks...Etc. Even now that its january, 3 months after the procedure, its still happening. I had my period for 2 weeks, then it stopped for 3 days and then it just came back again today. And its always very heavy, sometiems to the point where I have to change my tampon every 2 hours. Its also strange because immediately after the procedure, I got put back on birth control pills, so I have been taking my pills for 3 months now and this still has been happening even tho its supposed to regulate it. I dont know what it could be and if its a result of the abortion, which I think it is. But if anyone can help me and tell me anything they kno I would appreciate it. Thanks.
Did you find this post helpful?
|

replied January 20th, 2005
Extremely eHealthy
Re: Help Please
It could be that there was some uterine lining that didn't get cleared out. That will continue to react like this. Please get set up with your ob/gyn for an appointment and get evaluated. You might need a d&c to remove the last bit of uterine lining from the implant site.
|
Did you find this post helpful?

replied March 28th, 2005
Your body still has pregnancy hormones.... I suggest you go to your gyn & find out if this is normal
|
Did you find this post helpful?
Must Read
A D&C is a standard procedure. But it can be scary when you don't know what to expect. Learn about what happens during dilation and curettage to prepare yoursel...
Dilation and curettage, or D & C for short, is a procedure that is used to diagnose and treat a number of womens health conditions. What are some goals of a D a...
A D&C usually is free of problems, and the recovery period for the procedure is short. But knowing about possible complications can help you detect problems ea...